# SDR SWAA2022012885408

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD NET TIE DOWN IS CORRODED / REMOVED DAMAGED AFT CARGO FWD NET TIE DOWN PLATE IAW SRM 51-10-02-0G-0. INSTALLED NEW AFT CARGO FWD NET TIE DOWN PLATE P/N 453A2611-1 IAW SRM 51-10-02-0G-0 AND BOEING DWG 453A2600 1D 0027 REV D
